# SDR ASAA2024113054328

- Difficulty date: November 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 63,351 hours, 18,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750248
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS CORROSION STA 867-887. GROUNDED - YES. REMOVED DAMAGE ON R/H TRANSITION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED AND REPLACED R/H TRANSITION IAW B737-800 SRM 51-40-02-0G-0. W= 1 O= 0.0040 R= .032 L= 2 D= .008.
